Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 50 No. 6 (1998)
Vol. 50 No. 6 (1998)
Published:
25.06.1998
Research articles
On the existence and stability of periodic and almost periodic solutions of quasilinear equations with maxima
N. R. Bantsur, E. P. Trofimchuk
747–754
PDF (Ukrainian)
Springer
Covariant derivatives of Jacobi fields on a manifold of nonpositive curvature
V. G. Bondarenko
755–764
PDF (Russian)
Springer
Correlation inequalities for statistical models of lattice gas
Yu. P. Virchenko
765–773
PDF (Russian)
Springer
Construction of a periodic system of moment equations
I. A. Dzhalladova
774–780
PDF (Russian)
Springer
Invariant symmetric restrictions of a self-adjoint operator. II
M. Ye. Dudkin
781–791
PDF (Ukrainian)
Springer
Diametral theory of algebraic surfaces and geometric theory of invariants of groups generated by reflections. II
V. F. Ignatenko
792–802
PDF (Russian)
Springer
Asymptotics of solutions of spectral problems of hydrodynamics in the neighborhood of angular points
A. N. Komarenko
803–811
PDF (Ukrainian)
Springer
Representation of analytic functions by generalized series of exponents in unbounded convex domains
Ye. K. Krutigolova
812–817
PDF (Ukrainian)
Springer
Conditions of solvability of quasilinear periodic boundary-value problems for hyperbolic equations of the second order
Yu. A. Mitropolskiy, N. H. Khoma, G. P. Khoma
818–821
PDF (Russian)
Springer
Dependence of separately continuous functions on n coordinates on products of compact sets
V. V. Mykhailyuk
822–829
PDF (Ukrainian)
Springer
On compactness and metrizability of nuclear spaces of manifolds
V. I. Ryazanov
830–837
PDF (Russian)
Springer
Information complexity of projection algorithms for the solution of Fredholm equations of the first kind. II
S. G. Solodkii
838–844
PDF (Russian)
Springer
Asymptotic behavior of solutions of stochastic functional-differential equations with Poisson switchings
G. I. Gotinchan, V. K. Yasinsky
845–861
PDF (Ukrainian)
Springer
Short communications
Balanced identity that describes
n
-ary group isotopes in the class of all
n
-ary quasigroups
O. Yu. Kirnasovskii
862–864
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians